ISSN: 1813-0410

Keywords : Mathematics Subject Classification


Fuzzy Translation and fuzzy multiplication of CI-algebras

Areej Tawfeeq Hameed; Narjes Zuhair Mohammed

journal of kerbala university, Volume 13, Issue 1, Pages 110-123

In this paper, we give definition of fuzzy translation of CI-algebra, fuzzy extension ,fuzzy multiplication of CI-algebra and homomorphism of fuzzy translation and fuzzy multiplication of fuzzy
CI-ideal of CI-algebras and proved certain results based on the fuzzy CI-ideal of CI- algebra